# SDR HEEA0016676

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N191BK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7146
- System (JASC): 3150 · Central Warning
- Part: Annunciator
- Part number: 1179405207
- Condition: Failed
- Location: Master Caution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUNCIATOR PANEL'S TOP TWO SEGMENTS LEFT WILL NOT LIGHT.
